# SDR BAQA094804

- Difficulty date: April 27, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,997 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Tie
- Part number: 45033500
- Part serial: 1076
- Condition: Open
- Location: Cds
- Part time: 1,997 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CDS HAS BUSS TIE OPEN, UNIT WILL NOT TEST.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  05/25/2004
